MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA; KNEE COMPONENT
Model Number KTCCNP20
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur , aseptic loosening tibia , lysis femur and lysis tibia.Revision njr number: (b)(4), side:l, primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 2 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10658598
Report Number3010536692-2020-00646
Device Sequence Number3219856
Product Code HRY
UDI-Device IdentifierM684KTCCNP201
UDI-PublicM684KTCCNP201
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTCCNP20
Device Catalogue NumberKTCCNP20
Device Lot Number0101034787
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;